# SDR RRXA97061A

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Ws 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FIBERGLASS REPAIR PEELING LOOSE ON LEFT WING SKIN AT XRS=155, UPPER SURFACE.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.
